Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 154, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 7, 2005, 7:28 PM EDT for Henry County, Spalding County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2005, 7:28 PM EDT (23:28 UTC)
- Expired
- Apr 7, 2005, 8:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 072328 SVRFFC GAC151-255-080015- /O.NEW.KFFC.SV.W.0154.050407T2328Z-050408T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 728 PM EDT THU APR 7 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HENRY COUNTY IN NORTH CENTRAL GEORGIA SPALDING COUNTY IN WEST CENTRAL GEORGIA * UNTIL 815 PM EDT * AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR EAST GRIFFIN...AND MOVING NORTH AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCDONOUGH...LOCUST GROVE...GRIFFIN...EXPERIMENT AND BLACKSVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3319 8435 3320 8418 3344 8391 3354 8418 $$
2 follow-up statements
000 WWUS52 KFFC 072338 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT THU APR 7 2005 GAC151-255-080015- /O.CON.KFFC.SV.W.0154.000000T0000Z-050408T0015Z/ SPALDING-HENRY- 738 PM EDT THU APR 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM EDT FOR HENRY AND SPALDING COUNTIES... AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR TOWALAGA...OR ABOUT 6 MILES EAST OF EXPERIMENT...MOVING NORTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUELLA...LOCUST GROVE...MCDONOUGH...FLIPPEN AND OLA. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3319 8435 3320 8418 3344 8391 3354 8418 $$
000 WWUS52 KFFC 080009 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 809 PM EDT THU APR 7 2005 GAC151-255-080019- /O.CAN.KFFC.SV.W.0154.000000T0000Z-050408T0015Z/ SPALDING-HENRY- 809 PM EDT THU APR 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR HENRY AND SPALDING COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 35 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3319 8435 3320 8418 3344 8391 3354 8418 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 5:30 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 7, 5:30 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT THU APR 7 2005 .SHORT TERM... WITH THE BREAKS IN CLOUDS THIS AFTERNOON TEMPERATURES HAVE WARMED TO THE CONVECTIVE TRIGGER TEMPERATURES AND COMBINED WITH THE COLDER TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER LOW...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE FORMED OVER NORTHWEST AND WEST CENTRAL GEORGIA. EXPECT THIS TREND TO CONTINUE FOR REST OF AFTERNOON AND MAY HAVE SOME ISOLATED SEVERE WITH MAINLY HAIL BUT PROBABLY NOT ANY LARGER THAN PENNY SIZE. THERE HAVE BEEN SOME REPORTS OF COLD AIR FUNNELS IN NORTHERN ALABAMA SO THIS IS ALSO A POSSIBILITY IN NORTHWEST GEORGIA. CONVECTION SHOULD GRADUALLY DIMINISH THIS EVENING AS SURFACE TEMPERATURES COOL BUT WITH A CHANCE OF SHOWERS CONTINUING THE REST OF THE NIGHT. THE COLD CORE OF THE UPPER LOW (500 TEMP NEAR -18C) DRIFTS ACROSS CENTRAL GEORGIA ON FRIDAY. SUFFICIENT MOISTURE PRESENT FOR MORE SHOWERS AND WITH ISOLATED THUNDERSTORMS AGAIN IN THE AFTERNOON. GFS HAS LIFTED INDEX SLIGHTLY NEGATIVE FRIDAY AFTERNOON ALTHOUGH NAM NOT QUITE AS UNSTABLE. MODELS ARE IN GOOD AGREEMENT ON MOVING THE UPPER LOW OFF THE CAROLINA COAST ON SATURDAY WITH DRY WEATHER RETURNING FOR THE WEEKEND. WITH FAIR AMOUNT OF SUNSHINE TEMPS SHOULD MAKE IT INTO THE 70S MOST OF CWA BOTH SATURDAY AND SUNDAY. .LONG TERM... NEXT ROUND OF PRECIPITATION SHOULD ARRIVE IN THE CWA LATER MONDAY NIGHT AND TUESDAY AS ANOTHER UPPER LOW DIGS INTO THE SOUTHWESTERN STATES BY SUNDAY THEN STARTS KICKING OUT ACROSS THE PLAINS MONDAY AND TUESDAY. MODELS ARE HANDLING THIS LOW DIFFERENTLY WITH THE UKMET AND ECMWF KICKING IT OUT MORE TOWARD THE NORTHEAST INTO THE MID MISSISSIPPI VALLEY WHILE THE GFS/DGEX TAKING A SIMILAR TRACK TO THE ONE CURRENTLY IN THE SOUTHEAST. WILL GENERALLY ACCEPT A COMPROMISE ON THIS ONE ALTHOUGH EITHER SOLUTION WILL BRING PRECIPITATION TO THE AREA BY MIDWEEK. && .AVIATION... UPPER LOW OVER TENNESSEE VALLEY WILL CONTINUE TO DRIFT SOUTHEAST OVERNIGHT ...REACHING CENTRAL GEORGIA FRIDAY MORNING. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH FRIDAY MORNING...WITH CHANCES LESSENING FRIDAY AFTERNOON AS THE LOW BEGINS TO MOVE EAST OF THE AREA. CEILINGS...LOOK FOR WDSPRD MVFR CIGS TO DVLP AS SHOWERS AND THUNDERSTORMS SPREAD ACROSS THE AREA THIS EVENING. COULD SEE CIGS LOWER INTO IFR RANGE MAINLY AFTER MIDNIGHT. VSBYS...GENERALLY 3 TO 5 MILES IN SHOWERS...AOB 1 MILE IN TSTMS. WINDS...STARTING TO SEE WINDS TURN SW TO W OVER WESTERN SECTIONS OF STATE AND EXPECT SE TO S WINDS OVER EAST SECTS TO TURN BY 00Z AS BOUNDARY WORKS IT WAY ACROSS THAT AREA. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 54 68 51 71 / 60 60 20 5 ATHENS 53 70 50 70 / 60 60 30 5 GAINESVILLE 54 67 50 71 / 60 70 30 10 ROME 55 68 49 75 / 60 60 20 10 COLUMBUS 56 70 56 74 / 40 50 10 5 MACON 55 72 53 75 / 30 50 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 38/49
Hazardous weather outlook, Apr 7, 11:34 AM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT THU APR 7 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081006- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1134 AM EDT THU APR 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... AN UPPER LEVEL LOW WILL BE MOVING INTO THE AREA BY TONIGHT. THE COLD AIR ASSOCIATED WITH THIS LOW ALONG WITH AN APPROACHING FRONTAL SYSTEM WILL BRING INCREASINGLY UNSTABLE AIR TO NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARD... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AFTER NOON TODAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH THE PRIMARY THREAT LARGE HAIL. SOME DAMAGING WINDS ARE ALSO POSSIBLE OVER WEST CENTRAL GEORGIA. .DISCUSSION... ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ACROSS PARTS OF NORTH AND CENTRAL GEORGIA...AS DAYTIME HEATING WILL COMBINE WITH INCREASING LOW LEVEL MOISTURE AND COLD AIR ALOFT. THIS WILL LEAD TO GREATER INSTABILITY. DEWPOINTS ARE EXPECTED TO RISE INTO THE UPPER 50S TO LOWER 60S. CAPE WILL BE INCREASING TO AROUND 1000. THIS WILL LEAD TO ISOLATED SEVERE THUNDERSTORMS...WITH HAIL TO THE SIZE OF DIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Apr 7, 6:28 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT THU APR 7 2005 GAZ043-072300- 628 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN DOUGLAS COUNTY UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF DOUGLASVILLE...MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:43 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 643 PM EDT THU APR 7 2005 GAZ095-072330- 643 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HOUSTON COUNTY UNTIL 730 PM EDT... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF PERRY...MOVING EAST AT 15 MPH. THIS STORM MAY PRODUCE HAIL UP TO ONE-HALF INCH IN DIAMETER AS IT MOVES ACROSS NORTHERN HOUSTON COUNTY. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 730 PM EDT.
Special weather statement, Apr 7, 6:47 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 647 PM EDT THU APR 7 2005 GAZ009-015-016-023>025-035-046>048-072330- 647 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN NEWTON...ROCKDALE...WALTON...BARROW...JACKSON...BANKS...HALL... LUMPKIN...WHITE AND TOWNS COUNTIES UNTIL 730 PM EDT... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NORTHWEST OF CLEVELAND TO NEAR CONYERS... MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EDT THU APR 7 2005 GAZ053-067-072330- 653 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN MERIWETHER AND COWETA COUNTIES UNTIL 730 PM EDT... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM GRANTVILLE TO GREENVILLE...MOVING NORTH AT 15 MPH. RAINFALL AMOUNTS OF UP TO 1 INCH CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 7, 7:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT THU APR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL COVINGTON 33.60N 83.85W
04/07/2005 1.25 INCH NEWTON GA PUBLIC
&&
15Special weather statement, Apr 7, 7:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 712 PM EDT THU APR 7 2005 GAZ067-068-072345- 712 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PIKE AND MERIWETHER COUNTIES UNTIL 745 PM EDT... AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 11 MILES SOUTHWEST OF GAY TO ZEBULON...MOVING NORTHEAST AT 20 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING ONE-HALF INCH HAIL AS IT MOVES NORTHEAST ACROSS THE AREA. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 745 PM EDT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 39 min |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Taylor | 63 min |
| Apr 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 46 min |
| Apr 7, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 35 min |
| Apr 7, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Peach | 47 min |
| Apr 7, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 25 min |
| Apr 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 71 min |
| Apr 7, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 32 min |
| Apr 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 40 min |
| Apr 7, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 30 min |
| Apr 7, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 38 min |
| Apr 7, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Oconee | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.